# SDR USAA2013122400008

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 43,618 hours, 15,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LT SLIDE WILL NOT ARM.  SECURED LANYARD ON BOTTOM OF L2 SLIDE, OPERATIONS GOOD. ALL ECAM INDICATIONS NORMAL.
